# SDR SCNA00375

- Difficulty date: September 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 44,429 hours, 27,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND TO BE OUT OF LIMITS ALONG THE RECESS AND TEE CAP ON THE OUTBOARD SEAT TRACK AT STA 340 THROUGH 360.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED SEAT TRACK IAW B727 SRM 513002.  FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC1520792.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
